# SDR SWAA2016052352016

- Difficulty date: April 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 59,143 hours, 46,190 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 65827687
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM SWING LINK ASSEMBLY PITTED ON AFT FACE OF AFT FITTING LOWER BOLT HOLE.  R & R SWING LINK IAW AMM.
